MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960830300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Myocardial Infarction (1969); Vascular Dissection (3160); Restenosis (4576)
Date of Event 08/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a nstemi requiring intervention occurred.In early (b)(6) 2026, the 2.75 mm x 25 mm target lesion located at the right posterior descending vessel was pretreated with a semi-compliant and non-compliant balloon with the largest balloon being 2.5 mm x 25 mm.Maximum inflation pressure was 16 with a total of 2 balloon inflations.Pretreatment resulted in 20% stenosis and timi flow 3.The target lesion was then successfully treated with a 3.0 mm x 30 mm agent dcb balloon, maximum inflation pressure was 8 with a total of 1 balloon inflation.Prior to the target lesion treatment, the non-target lesion located at the mid left anterior descending artery was also successfully treated with a 3.5 mm x 16 mm drug eluting stent and 3.75 mm x 12 mm balloon angioplasty catheter.Patient discharged on the same day of the procedure.Shortly after the procedure in (b)(6) 2026, the patient experienced dyspnea and had a nstemi that required an in-patient hospitalization, stent placement, target vessel revascularization and medication administration (heparin).Patient discharged.It was later reported: that shortly after the procedure in (b)(6) 2026, the patient also experienced chest pain.It was later reported: it was reported that 70% restenosis occurred.In (b)(6) 2026, the initial procedure was completed.The patient was on a prior regimen of aspirin (>= 72 hours).At the time of the procedure heparin or other antithrombotic and a loading dose of 180 mg ticagrelor were given.The 2.75 mm x 25 mm target lesion located at the right posterior descending artery (r-pda) was pretreated with two devices resulting in 20% residual stenosis and timi flow of 3.The largest pretreatment balloon was a 2.5 mm x 25 mm semi-compliant balloon and a non-compliant balloon.The target lesion was then successfully treated with a 3.0 mm x 30 mm agent dcb achieving 0% residual stenosis and timi flow 3.The non-target lesion located at the middle left anterior descending artery was also successfully treated prior to the target lesion with a 3.5 mm x 16 mm drug eluting stent and 3.75 mm x 12 mm balloon angioplasty catheter.The patient discharged home with the continuation of aspirin and ticagrelor medications.The patient presented with shortness of breath 5 days after the initial procedure which resulted in a hospitalization.Diagnostic coronary angiography revealed 70% stenosis and a coronary artery dissection at the r-pda.Subsequently the patient was successfully implanted with a drug-eluting stent.The patient discharged from the hospital.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50619349
Report Number2124215-2026-47437
Device Sequence Number16083489
Product Code OOB
UDI-Device Identifier00191506014896
UDI-Public(01)00191506014896(17)271124(10)13463H25
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493960830300
Device Catalogue NumberH7493960830300
Device Lot Number13463H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight226 LB